# SDR QXEA200700594

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,052 hours, 15,292 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB04
- Part serial: 467
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 10,019 hours, 9,406 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2449: AFTER PUSHBACK RECEIVED A HOTPFD2 MESSAGE ON THE EDU.  MAINTENANCE FOUND THE CDS READS 'PFD 2 SECOND OVERHEAT' WITH NO FAN FAIL INDICATION.  REMOVED AND INSTALLED NEW PFD 2 DISPLAY IAW MTC 6316104.  OPS TEST GOOD.  A/C OK FOR CONTINUED CAT III SERVICE AND IS PLACARD CAT III.  MAINTENANCE CONTROL NOTIFIED OF STATUS.  AIRCRAFT RETURNED TO SERVICE.
